# SDR DLL10961122

- Difficulty date: May 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1092
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: 081691
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, FOUND EMERGENCY FLOOR TRACK LIGHT MISSING AT 28AB.  REPLACED EMERGENCY FLOOR TRACK LIGHT HOLDER AT 28AB, CHECKS NORMAL.
